# SDR SWAA2020030442126

- Difficulty date: July 24, 2018
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 64,390 hours, 38,479 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 221GF FACE SHEET  HAS PEELED STRANDS         REPAIRED PASSENGER CABIN FWD BOARD 221GF ON UPPER FACE SHEET IAW B737 SRM 53-00-50-2R-1. CURED IN OVEN FOR 1 HR. IN AT 8:00 A.M. - OUT AT 9:00 AM. A80435 A80195
